MathSciNet Relay Station
MathSciNet bibliographic data
MR424831 14J25 (32G13)
Horikawa, Eiji Algebraic surfaces of general type with small $C\sp{2}\sb{1}.$ I. Ann. of Math. (2) 104 (1976), no. 2, 357–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement